# SDR TSAA0033082

- Difficulty date: January 21, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 1 AND NR 5 POSITION BATTERY PACK IN FLOOR PROXIMITY LIGHT ASSY DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
